Conditions for the existence of a periodic solution of finite-difference equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 70-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_4_a9,
author = {G. Ya. Karasik},
title = {Conditions for the existence of a~periodic solution of finite-difference equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {70--79},
year = {1959},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_4_a9/}
}
G. Ya. Karasik. Conditions for the existence of a periodic solution of finite-difference equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 70-79. http://geodesic.mathdoc.fr/item/IVM_1959_4_a9/